# SDR MASA2015021612904

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,530 hours, 22,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR TO FS 280 CROSSBEAM CRACKED BETWEEN LBL11.128 AND RBL11.128.  PERMANENT REPAIR EXTENDED AND ADDITIONAL 6000 FLT HRS.  PERMANENT REPAIR DUE AT 32540 FH. EDDY CURRENT INSPECTION COMPLETED ON 2/14/2015.  NO FURTHER DEFECTS NOTED AT THIS TIME.
